Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1992, Issue 428


A quantitative isoperimetric inequality in n-dimensional space.

R.R. Hall
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1992.428.161

About the article

Published Online: 2009-12-09

Published in Print: 1992-06-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1992, Issue 428, Pages 161–176, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1992.428.161.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Eric A. Carlen, Rupert L. Frank, and Elliott H. Lieb
Geometric and Functional Analysis, 2014, Volume 24, Number 1, Page 63
Giovanni Colombo and Khai T. Nguyen
Calculus of Variations and Partial Differential Equations, 2010, Volume 37, Number 1-2, Page 141

Comments (0)

Please log in or register to comment.
Log in